Jump to content
CrazyBoards.org

Abilify and delayed weight gain?


Recommended Posts

Wondering if anyone has taken abilify and gained weight but not right away? I've been taking it (very small dose, 2mg) for several months and didn't notice any weight gain or appetite increase that I can remember, and then suddenly I've gained about 10 pounds.

 

It's possible I just didn't notice (until my pants got too tight, arg!) but it seemed sudden, maybe the last month or two. It's funny because I was losing weight from taking Adderall, and usually had to remind myself to eat enough.

 

It's possible I've just been eating more... I'm terrible at monitoring anything I do! But just curious if anyone experienced delayed weight gain on it. The only other thing I can think of is I've actually been exercising pretty consistently, which always used to make me more hungry (which is really frustrating)! I'd love to say the extra weight is muscle mass, but my muffin top says otherwise :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...